Approximation of Urysohn operator with operator polynomials of Stancu type

  • I. I. Demkiv Lviv Polytech. Nat. Univ.
  • V. L. Makarov


We study a one-parameter family of positive polynomial operators of one and two variables that approximate the Urysohn operator. In the case of two variables, the integration domain is a "rectangular isosceles triangle". As a special case, Bernstein-type polynomials are obtained. The Stancu asymptotic formulas for remainders are refined.
How to Cite
Demkiv, I. I., and V. L. Makarov. “Approximation of Urysohn Operator With Operator Polynomials of Stancu Type”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 3, Mar. 2012, pp. 318-43,
Research articles